# SDR AALA20110424TUL03

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- Aircraft time: 65,429 hours, 34,058 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Inoperative
- Location: Fuel Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUS - CREW REPORTED LEFT ENGINE FUEL HEAT INDICATION ON CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED TUS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER 1 ENGINE FUEL HEAT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
